Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46731
Title: Nonincreasing solutions of a functional Integral equation with carathéodory perturbed
Authors: Darwish, Mohamed Abdalla
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Keywords: Compact in measure
Existence
Nonincreasing solutions
Urysohn
Issue Date: 2014
Journal: Mediterranean Journal of Mathematics 
Abstract: A technique associated with measures of weak noncompactness and measures of noncompactness in strong sense is used to prove an existence result for a functional integral equation with Carathéodory perturbed. Our investigations take place in the space L1(R+) , R+:=[0,∞) . An example is also discussed to indicate the natural realizations of our abstract result.
URI: http://hdl.handle.net/10553/46731
ISSN: 1660-5446
DOI: 10.1007/s00009-014-0392-3
Source: Mediterranean Journal of Mathematics [ISSN 1660-5446], v. 12 (1), p. 63-76
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

1
checked on Aug 1, 2021

Page view(s)

8
checked on Aug 1, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.